For authors
Submission status

Archive (English)
   Volumes 21-40
   Volumes 1-20
   Volumes 41-62
      Volume 62
      Volume 61
      Volume 60
      Volume 59
      Volume 58
      Volume 57
      Volume 56
      Volume 55
      Volume 54
      Volume 53
      Volume 52
      Volume 51
      Volume 50
      Volume 49
      Volume 48
      Volume 47
      Volume 46
      Volume 45
      Volume 44
      Volume 43
      Volume 42
      Volume 41
VOLUME 61 | ISSUE 3 | PAGE 189
On nonlinear MHD-stability of toroidal magnetized plasmas
The variational approach to analyze the nonlinear magnetohydrodynamic (MHD) stability of ideal plasmas in magnetic fields of toroidal topology is proposed. The potential energy functional used as the Lyapunov functional is expressed in terms of a complete set of independent Lagrangian invariants, which allows one to take strictly into account all the restrictions inherent in the varied functions due to MHD dynamic equations. It is shown that no physical MHD perturbations can grow if the linear MHD stability is provided. © 1995 American Institute of Physics.

Permission given by American Institute of Physics is appreciated.